# SDR COMA9810260

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3150 · Central Warning
- Part: Warn Unit
- Part number: 80055711
- Condition: Failed
- Location: E & E Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AURAL WARNING FAIL DURING TAXI.  REPLACED AURAL WARNING UNIT.
